# SDR RAAAE896009

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102832
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, OVERHEAD CENTER WING AFT EMERGENCY LIGHT FAILED TO ILLUMINATE ON TEST.  CHANGED LIGHT ASSY.  (M)
